# SDR AWXA200301129

- Difficulty date: September 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 RT AT BS 1006.   MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED STRINGER 27 RT, BS 1006 TO BS 1016; FABRICATED A NEW REPLACEMENT STRINGER; INSTALLED REPAIR PART IAW B737-300 SRM 51-20-01, PARA 6.
